# SDR CA160128008

- Difficulty date: January 27, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta A109S
- Aircraft time: 775 hours
- Engine: Pwc PW207C
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 709016048101
- Condition: Cracked
- Location: Tail Rotor
- Part time: 789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE TAIL ROTOR BLADE A CRACK WAS FOUND ON THE TRAILING SIDE BELOW THE BLADE BOLT.  THE PAINT WAS REMOVED TO CONFIRM THE BLADE WAS CRACKED.  THE BLADE HAS BEEN REMOVED AND SENT TO THE MFG FOR ANALYSIS.
